# SDR USAA2014100600027

- Difficulty date: October 6, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 22,401 hours, 3,069 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FR276000
- Part serial: FR1214
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON 3L DOOR ASSIST BOTTLE PRESS BELOW 1783 PSI.  SERVICED ASSIST BOTTLE IAW JOB CARD 33C80052002.
